# SDR C2XA02SH125

- Difficulty date: November 12, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 3,749 hours, 2,730 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 14520554003
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK TWO DENTS WHERE FOUND AFT OF PAX DOOR BETWEEN FRAMES 20 AND 21 AT STRINGERS 13L AND 14L.  MAINTENANCE REMOVED DAMAGE AND REPAIRED AFFECTED AREA IAW EMB SRM 53-21-01. THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
